August  2019, 24(8): 3615-3631. doi: 10.3934/dcdsb.2018307

Smoothness of density for stochastic differential equations with Markovian switching

1. 

Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1

2. 

Department of Mathematics, University of Kansas, Lawrence, Kansas, 66045, USA

3. 

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

* Corresponding author

Received  December 2017 Revised  May 2018 Published  November 2018

Fund Project: Y. Hu is partially supported by a grant from the Simons Foundation #209206. D. Nualart is supported by the NSF grant DMS1512891. X. Sun and Y. Xie are supported by Natural Science Foundation of China (11601196, 11771187), Natural Science Foundation of the Higher Education Institutions of Jiangsu Province (16KJB110006) and the Project Funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions

This paper is concerned with a class of stochastic differential equations with Markovian switching. The Malliavin calculus is used to study the smoothness of the density of the solution under a Hörmander type condition. Furthermore, we obtain a Bismut type formula which is used to establish the strong Feller property.

Citation: Yaozhong Hu, David Nualart, Xiaobin Sun, Yingchao Xie. Smoothness of density for stochastic differential equations with Markovian switching. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3615-3631. doi: 10.3934/dcdsb.2018307
References:
[1]

G. BasakA. Bisi and M. Ghosh, Stability of a Random Diffusion with Linear Drift, J. Math. Anal. Appl., 202 (1996), 604-622. doi: 10.1006/jmaa.1996.0336. Google Scholar

[2]

B. ForsterE. Lütkebohmert and J. Teichmann, Absolutely continuous laws of jump-diffusions in finite and infinite dimensions with appliationc to mathematical finance, SIAM J. Math. Anal., 40 (2009), 2132-2153. doi: 10.1137/070708822. Google Scholar

[3]

P. Malliavin, Stochastic Analysis, Springer-Verlag, Berlin, 1997. doi: 10.1007/978-3-642-15074-6. Google Scholar

[4]

X. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79 (1999), 45-67. doi: 10.1016/S0304-4149(98)00070-2. Google Scholar

[5]

D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, 2006. Google Scholar

[6]

G. Yin and C. Zhu,, Hybrid Switching Diffusions: Properties and Applications, Springer, New York, 2010. doi: 10.1007/978-1-4419-1105-6. Google Scholar

[7]

C. Yuan and X. Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 103 (2003), 277-291. doi: 10.1016/S0304-4149(02)00230-2. Google Scholar

show all references

References:
[1]

G. BasakA. Bisi and M. Ghosh, Stability of a Random Diffusion with Linear Drift, J. Math. Anal. Appl., 202 (1996), 604-622. doi: 10.1006/jmaa.1996.0336. Google Scholar

[2]

B. ForsterE. Lütkebohmert and J. Teichmann, Absolutely continuous laws of jump-diffusions in finite and infinite dimensions with appliationc to mathematical finance, SIAM J. Math. Anal., 40 (2009), 2132-2153. doi: 10.1137/070708822. Google Scholar

[3]

P. Malliavin, Stochastic Analysis, Springer-Verlag, Berlin, 1997. doi: 10.1007/978-3-642-15074-6. Google Scholar

[4]

X. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79 (1999), 45-67. doi: 10.1016/S0304-4149(98)00070-2. Google Scholar

[5]

D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, 2006. Google Scholar

[6]

G. Yin and C. Zhu,, Hybrid Switching Diffusions: Properties and Applications, Springer, New York, 2010. doi: 10.1007/978-1-4419-1105-6. Google Scholar

[7]

C. Yuan and X. Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 103 (2003), 277-291. doi: 10.1016/S0304-4149(02)00230-2. Google Scholar

[1]

Zdzisław Brzeźniak, Paul André Razafimandimby. Irreducibility and strong Feller property for stochastic evolution equations in Banach spaces. Discrete & Continuous Dynamical Systems - B, 2016, 21 (4) : 1051-1077. doi: 10.3934/dcdsb.2016.21.1051

[2]

Michael Röckner, Jiyong Shin, Gerald Trutnau. Non-symmetric distorted Brownian motion: Strong solutions, strong Feller property and non-explosion results. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3219-3237. doi: 10.3934/dcdsb.2016095

[3]

Xiaojie Wang. Weak error estimates of the exponential Euler scheme for semi-linear SPDEs without Malliavin calculus. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 481-497. doi: 10.3934/dcds.2016.36.481

[4]

Mikhail Krastanov, Michael Malisoff, Peter Wolenski. On the strong invariance property for non-Lipschitz dynamics. Communications on Pure & Applied Analysis, 2006, 5 (1) : 107-124. doi: 10.3934/cpaa.2006.5.107

[5]

Guangliang Zhao, Fuke Wu, George Yin. Feedback controls to ensure global solutions and asymptotic stability of Markovian switching diffusion systems. Mathematical Control & Related Fields, 2015, 5 (2) : 359-376. doi: 10.3934/mcrf.2015.5.359

[6]

Yi Zhang, Yuyun Zhao, Tao Xu, Xin Liu. $p$th Moment absolute exponential stability of stochastic control system with Markovian switching. Journal of Industrial & Management Optimization, 2016, 12 (2) : 471-486. doi: 10.3934/jimo.2016.12.471

[7]

Qun Liu, Daqing Jiang, Tasawar Hayat, Ahmed Alsaedi. Dynamical behavior of a multigroup SIRS epidemic model with standard incidence rates and Markovian switching. Discrete & Continuous Dynamical Systems - A, 2019, 39 (10) : 5683-5706. doi: 10.3934/dcds.2019249

[8]

Fuke Wu, George Yin, Le Yi Wang. Razumikhin-type theorems on moment exponential stability of functional differential equations involving two-time-scale Markovian switching. Mathematical Control & Related Fields, 2015, 5 (3) : 697-719. doi: 10.3934/mcrf.2015.5.697

[9]

Tak Kuen Siu, Yang Shen. Risk-minimizing pricing and Esscher transform in a general non-Markovian regime-switching jump-diffusion model. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2595-2626. doi: 10.3934/dcdsb.2017100

[10]

Jishan Fan, Fucai Li, Gen Nakamura. Global strong solution to the two-dimensional density-dependent magnetohydrodynamic equations with vaccum. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1481-1490. doi: 10.3934/cpaa.2014.13.1481

[11]

Agnieszka Bartłomiejczyk, Henryk Leszczyński. Structured populations with diffusion and Feller conditions. Mathematical Biosciences & Engineering, 2016, 13 (2) : 261-279. doi: 10.3934/mbe.2015002

[12]

Artur Avila, Sébastien Gouëzel, Masato Tsujii. Smoothness of solenoidal attractors. Discrete & Continuous Dynamical Systems - A, 2006, 15 (1) : 21-35. doi: 10.3934/dcds.2006.15.21

[13]

Adam Andersson, Felix Lindner. Malliavin regularity and weak approximation of semilinear SPDEs with Lévy noise. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 4271-4294. doi: 10.3934/dcdsb.2019081

[14]

David Salas, Lionel Thibault, Emilio Vilches. On smoothness of solutions to projected differential equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2255-2283. doi: 10.3934/dcds.2019095

[15]

Frank Sottile. The special Schubert calculus is real. Electronic Research Announcements, 1999, 5: 35-39.

[16]

Fabrizio Colombo, Graziano Gentili, Irene Sabadini and Daniele C. Struppa. A functional calculus in a noncommutative setting. Electronic Research Announcements, 2007, 14: 60-68. doi: 10.3934/era.2007.14.60

[17]

Samuel N. Cohen, Lukasz Szpruch. On Markovian solutions to Markov Chain BSDEs. Numerical Algebra, Control & Optimization, 2012, 2 (2) : 257-269. doi: 10.3934/naco.2012.2.257

[18]

Jerome A. Goldstein, Rosa Maria Mininni, Silvia Romanelli. Generators of Feller semigroups with coefficients depending on parameters and optimal estimators. Discrete & Continuous Dynamical Systems - B, 2007, 8 (2) : 511-527. doi: 10.3934/dcdsb.2007.8.511

[19]

Lavinia Roncoroni. Exact lumping of feller semigroups: A $C^{\star}$-algebras approach. Conference Publications, 2015, 2015 (special) : 965-973. doi: 10.3934/proc.2015.0965

[20]

Peter Seibt. A period formula for torus automorphisms. Discrete & Continuous Dynamical Systems - A, 2003, 9 (4) : 1029-1048. doi: 10.3934/dcds.2003.9.1029

2018 Impact Factor: 1.008

Article outline

[Back to Top]